zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Approximate solutions of fractional Zakharov-Kuznetsov equations by VIM. (English) Zbl 1173.65066
Summary: This paper presents the approximate analytical solution of a fractional Zakharov-Kuznetsov equation with the help of the powerful variational iteration method (VIM). The fractional derivatives are described in the Caputo sense. Several examples are given and the results are compared to exact solutions. The results show that the variational iteration method is very effective, convenient and simple to use.

MSC:
65M70Spectral, collocation and related methods (IVP of PDE)
45K05Integro-partial differential equations
26A33Fractional derivatives and integrals (real functions)
35Q53KdV-like (Korteweg-de Vries) equations
65M70Spectral, collocation and related methods (IVP of PDE)
WorldCat.org
Full Text: DOI
References:
[1] Ray, S. S.: Analytical solution for the space fractional diffusion equation by two-step Adomian decomposition method, Commun. nonlinear sci. Numer. simul. 14, No. 4, 1295-1306 (2009) · Zbl 1221.65284 · doi:10.1016/j.cnsns.2008.01.010
[2] Abdulaziz, O.; Hashim, I.; Ismail, E. S.: Approximate analytical solution to fractional modified KdV equations, Math. comput. Modelling 49, 136-145 (2009) · Zbl 1165.35441 · doi:10.1016/j.mcm.2008.01.005
[3] Hosseinnia, S. H.; Ranjbar, A.; Momani, S.: Using an enhanced homotopy perturbation method in fractional equations via deforming the linear part, Comput. math. Appl. 56, 3138-3149 (2008) · Zbl 1165.65375 · doi:10.1016/j.camwa.2008.07.002
[4] Abdulaziz, O.; Hashim, I.; Momani, S.: Solving systems of fractional differential equations by homotopy-perturbation method, Phys. lett. A 372, 451-459 (2008) · Zbl 1217.81080 · doi:10.1016/j.physleta.2007.07.059
[5] Abdulaziz, O.; Hashim, I.; Momani, S.: Application of homotopy-perturbation method to fractional ivps, J. comput. Appl. math. 216, 574-584 (2008) · Zbl 1142.65104 · doi:10.1016/j.cam.2007.06.010
[6] Song, L.; Zhang, H.: Application of homotopy analysis method to fractional KdV--Burgers--Kuramoto equation, Phys. lett. A 11, 88-94 (2007) · Zbl 1209.65115 · doi:10.1016/j.physleta.2007.02.083
[7] Hashim, I.; Abdulaziz, O.; Momani, S.: Homotopy analysis method for fractional ivps, Commun. nonlinear sci. Numer. simul. 14, 674-684 (2008) · Zbl 1221.65277 · doi:10.1016/j.cnsns.2007.09.014
[8] Abdulaziz, O.; Hashim, I.; Saif, A.: Series solutions of time-fractional pdes by homotopy analysis method, Differ. equ. Nonlinear mech. (2008) · Zbl 1172.35305 · doi:10.1155/2008/686512
[9] Abdulaziz, O.; Hashim, I.; Chowdhury, M. S. H.; Zulkifle, A. K.: Assessment of decomposition method for linear and nonlinear fractional differential equations, Far east J. Appl. math. 28, 95-112 (2007) · Zbl 1134.26300
[10] Bataineh, A. S.; Alomari, A. K.; Noorani, M. S. M.; Hashim, I.; Nazar, R.: Series solutions of systems of nonlinear fractional differential equations, Acta appl. Math. 105, 189-198 (2009) · Zbl 1187.34007 · doi:10.1007/s10440-008-9271-x
[11] He, J. H.: A new approach to linear partial differential equations, Commun. nonlinear sci. Numer. simul. 2, No. 4, 230-235 (1997) · Zbl 0923.35046 · doi:10.1016/S1007-5704(97)90029-0
[12] He, J. H.: Approximate analytical solutions for seepage flow with fractional derivatives in porous media, Comput. methods appl. Mech. engrg. 167, No. 1--2, 57-68 (1998) · Zbl 0942.76077 · doi:10.1016/S0045-7825(98)00108-X
[13] He, J. H.: Variational iteration method-a kind of non-linear analytical technique: some examples, Internat. J. Non-linear mech. 34, No. 4, 699-708 (1999) · Zbl 05137891
[14] He, J. H.: Variational iteration method-some recent results and new interpretations, J. comput. Appl. math. 207, No. 1, 3-17 (2007) · Zbl 1119.65049 · doi:10.1016/j.cam.2006.07.009
[15] He, J. H.: The variational iteration method for eighth-order initial-boundary value problems, Phys. scripta 76, 680-682 (2007) · Zbl 1134.34307 · doi:10.1088/0031-8949/76/6/016
[16] He, J. H.: Variational iteration method for delay differential equations, Commun. nonlinear sci. Numer. simulat 2, No. 4, 235-236 (1997) · Zbl 0924.34063
[17] He, J. H.; Wazwaz, A. M.; Xua, L.: The variational iteration method: reliable, efficient, and promising, Comput. math. Appl. 54, No. 7--8, 879-880 (2007) · Zbl 1138.65301
[18] Draganescu, G. E.: Application of variational iteration method to linear and nonlinear viscoelastic models with fractional derivatives, J. math. Phys. 47, No. 3, 082902 (2006)
[19] Odibat, Z. M.; Momani, S.: Application of variational iteration method to nonlinear differential equations of fractional order, Int. J. Nonlinear sci. Numer. simulat. 7, 27-34 (2006) · Zbl 05675858
[20] Inc, M.: The approximate and exact solutions of the space- and time-fractional Burgers equations with initial conditions by variational iteration method, J. math. Anal. appl. 345, No. 1, 476-484 (2008) · Zbl 1146.35304 · doi:10.1016/j.jmaa.2008.04.007
[21] Song, L.; Wang, Q.; Zhang, H.: Rational approximation solution of the fractional Sharma--Tasso--olever equation, J. comput. Appl. math. 224, No. 1, 210-218 (2009) · Zbl 1157.65074 · doi:10.1016/j.cam.2008.04.033
[22] Molliq, R. Yulita; Noorani, M. S. M.; Hashim, I.: Variational iteration method for fractional heat- and wave-like equations, Nonlinear anal. RWA 10, No. 3, 1854-1869 (2009) · Zbl 1172.35302 · doi:10.1016/j.nonrwa.2008.02.026
[23] Das, S.: Analytical solution of a fractional diffusion equation by variational iteration method, Comput. math. Appl. 53, No. 3, 483-487 (2009) · Zbl 1165.35398 · doi:10.1016/j.camwa.2008.09.045
[24] Batiha, K.: Approximate analytical solution for the Zakharov--Kuznetsov equations with fully nonlinear dispersion, J. comput. Appl. math. 216, No. 1, 157-163 (2009) · Zbl 1138.65092 · doi:10.1016/j.cam.2007.04.020
[25] Munro, S.; Parkes, E. J.: The derivation of a modified Zakharov--Kuznetsov equation and the stability of its solutions, J. plasma phys. 62, No. 3, 305-317 (1999)
[26] Munro, S.; Parkes, E. J.: Stability of solitary-wave solutions to a modified Zakharov--Kuznetsov equation, J. plasma phys. 64, No. 4, 411-426 (2000)
[27] Podlubny, I.: Fractional differential equations, (1999) · Zbl 0924.34008
[28] Gorenflo, R.: Fractional calculus: some numerical methods, Fractals and fractional calculus in continuum mechanics (1997)
[29] Caputo, M.: Linear models of dissipation whose Q is almost frequency independent II, Geophys. J. R. astron. Soc. 13, 529-539 (1967)
[30] Inokuti, M.; Sekine, H.; Mura, T.: General use of the Lagrange multiplier in nonlinear mathematical physics, Variational method in the mechanics of solids 33 (5), 156-162 (1978)
[31] Inc, M.: Exact solutions with solitary patterns for the Zakharov--Kuznetsov equations with fully nonlinear dispersion, Chaos solitons fractals 33, No. 5, 1783-1790 (2007) · Zbl 1129.35450 · doi:10.1016/j.chaos.2006.03.017